The theory of integration in a space of an infinite number of dimensions

B. Jessen Copenhagen

TBD mathscidoc:1701.33829

Acta Mathematica, 63, (1), 249-323, 1934.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:05 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Cited by 33 ]
@inproceedings{b.1934the,
  title={The theory of integration in a space of an infinite number of dimensions},
  author={B. Jessen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203105669943538},
  booktitle={Acta Mathematica},
  volume={63},
  number={1},
  pages={249-323},
  year={1934},
}
B. Jessen. The theory of integration in a space of an infinite number of dimensions. 1934. Vol. 63. In Acta Mathematica. pp.249-323. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203105669943538.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved